Translator Disclaimer
June 2004 On the Iwasawa Invariants of $\mathbb Z_2$-Extensions of Certain Real Quadratic Fields
Yasushi MIZUSAWA
Tokyo J. Math. 27(1): 255-261 (June 2004). DOI: 10.3836/tjm/1244208489

Abstract

For a real quadratic field $k$, we denote by $\lambda_2(k)$, $\mu_2(k)$ and $\nu_2(k)$ the Iwasawa $\lambda$-, $\mu$- and $\nu$-invariants of the cyclotomic $\mathbb Z_2$-extension of $k$, respectively. In this paper, we give certain families of real quadratic fields $k$ such that $\lambda_2(k)=\mu_2(k)=0$ and $\nu_2(k)=2$, by using Kuroda's class number formula.

Citation

Download Citation

Yasushi MIZUSAWA. "On the Iwasawa Invariants of $\mathbb Z_2$-Extensions of Certain Real Quadratic Fields." Tokyo J. Math. 27 (1) 255 - 261, June 2004. https://doi.org/10.3836/tjm/1244208489

Information

Published: June 2004
First available in Project Euclid: 5 June 2009

zbMATH: 1147.11342
MathSciNet: MR2060089
Digital Object Identifier: 10.3836/tjm/1244208489

Subjects:
Primary: 11R23
Secondary: 11R11

Rights: Copyright © 2004 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.27 • No. 1 • June 2004
Back to Top